# SDR UPS97824574

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1537.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND CORROSION ON VERTICAL SUPPORT FWD LEG FS 1537.5 FOR CAMLOCK.  REMOVED CORRODED SECTION OF VERTICAL SUPPORT, FABRICATED NEW SECTION OF VERTICAL SUPPORT AND REPAIR SPLICES, DRILLED SUPPORT, REPAIR SPLICES, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 51-1-8, 51-1-21.
